# SDR USAA2009090992439

- Difficulty date: August 20, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 63,353 hours, 28,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480023200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-7 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON INNER SKIN BETWEEN FR68 TO FR70 & BETWEEN S22L TO S25L.  REPAIRED INNER SKIN BETWEEN FR68 TO FR70 & BETWEEN S22L TO S25L IAW A320 SRM 53-41-11.
